# SDR SIMA20150806002

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE I SKIN CRACKS AT FRAME 75, BETWEEN STRINGERS 1L & 3L.  PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE I SKIN AT FRAME 75 BELOW STRINGER 2L IAW ERS-EM-53MR-1533.
